# SDR REXA2021062900440

- Difficulty date: May 21, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 379 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT APPROX. FS 379 LBL 9 IS CORRODED.  REMOVED AND REPLACED SEAT TRACK PN:SH670-32249-3 AT FS 379 LBL 9 IAW CRJ 900 AMM 53-00-49-000/400-801-A12.
